# SDR CA010529014

- Difficulty date: April 27, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6120 · Propeller Controlling System
- Part: Bracket
- Part number: 3011543
- Condition: Missing
- Location: Propeller
- Part time: 287 hours, 234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE GUIDE PIN/BRACKET ASSEMBLY WHICH IS USED TO KEEP THE CARBON BLOCK IN THE BETA RING WAS FOUND MISSING. WITH ENOUGH PLAY IN THE SYSTEM THIS MIGHT ALLOW THE BLOCK TO COME OUT OF THE RING. THIS WOULD AFFECT PROPELLER OPERATION IN THE BETA RODE ALLOWING THE BLADE ANGLE TO EXCEED THE PRIMARY BLADE ANGLE (TO FINE OF A PITCH) IN LOW POWER OPERATION (I.E. DESCENT). THIS WOULD ALSO AFFECT REVERSE OPERATION. PART APPEARS TO BE MISSING SINCE AIRCRAFT WAS NEW. .
